MathSciNet Relay Station
MathSciNet bibliographic data
MR2801291 44A15 (35A22 41A58 44A10 46F12)
Zayed, Ahmed I. Chromatic expansions of generalized functions. Integral Transforms Spec. Funct. 22 (2011), no. 4-5, 383–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement